| Catalog Number |
04.908.012 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient underwent an unknown procedure on (b)(6) 2024.Locking screws of all sizes would not lock into the mtp plates.Locking screw heads would not engage with the locking threads in the plate.Screw is hitting near cortex before sitting low enough to engage.This was tried multiple times with different plates and screws.Procedure was completed successfully with an unknown delay.Patient has prominent hardware.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
Additional information received: a.What is the timing of the reported event? (pre-op, intra-op, post-op) - intra-op.B.Was there a patient involvement? (yes or no): yes.C.Please indicate the event details that are associated with tyber medical¿s product.Locking screw heads would not engage with the locking threads in the plate.Screw is hitting near cortex before sitting low enough to engage.This was tried multiple times with different plates and screws.Trainers have recommended drilling through the near cortex so that the screw can sit down far enough, indicating a large design flaw.D.Is there any implication towards the device (04.354.222)? was the associated device used in a locking hole for fixation? yes.E.Intra-op: was there a surgical delay in relation to the reported event? yes.F.Was other medical intervention required? no.G.Are you able to confirm if the 04.354.222 screw was used to fixate the plate, or if it was just used as an accessory in the surgery? fixate plate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 and h6 (health effect - impact code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.